MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas integra creatinine plus ver.2 assay results for 3 patient samples on a cobas integra 400 plus analyzer.Patient 1 the initial result was 1.73 mg/dl.The result was reported outside the laboratory.Another sample from the patient was tested at another laboratory.Due to the discrepancy between the results, the initial sample was retested.On (b)(6) 2024 the repeated result was 0.9 mg/dl.Patient 2: on (b)(6) 2024 the initial result was 1.48 mg/dl.On (b)(6) 2024 the repeated result was 0.9 mg/dl.Patient 3: on (b)(6) 2024 the initial result was 1.25 mg/dl and the repeated result was 0.73 mg/dl.
 
Additional Manufacturer Narrative
Qc and calibration data were inconspicuous.A general reagent issue was excluded.The field service representative replaced the wash syringe plunger seals and maintenance actions were performed.The customer used a draw volume of 3 ml instead of 5 ml for the tubes.No information regarding the tube manufacturer's specifications regarding clotting time could be provided.The investigation determined the issue was consistent with a pre-analytical handling issue.The investigation did not identify a product problem.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19984299
Report Number1823260-2024-02365
Device Sequence Number4374404
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)Y
Initial Reporter CountryLE
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot Number79448201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown